Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Can antibiotics cause your period to come early or cause spotting? ps...I'm not on any form of birth control.

Answer Question
 
Anonymous

Asked by Anonymous at 5:56 PM on Apr. 8, 2011 in Health

Answers (3)
  • Yes they most certainly can. Every drug you take can interact with your body differently. Combining drugs can as well. What you need to do is figure out if you may have any reason you could potentially be pregnant as well. Spotting or strange periods can be a sign that you may in fact be pregnant as well. I would say either wait a week or two and take a test or call your Dr. and do a blood test. If you have no chance of pregnancy still contact your Dr. if you think this is a good concern.
    ladyarisffxi

    Answer by ladyarisffxi at 5:59 PM on Apr. 8, 2011

  • Ive not ever had that happen,b ut I do know that antibiodics can lessen the effectiveness of your b/c
    Leelee1008

    Answer by Leelee1008 at 8:03 PM on Apr. 8, 2011

  • Have you read the information that came with the antibiotics?
    _Tam_

    Answer by _Tam_ at 1:50 AM on Apr. 9, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.